Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 29, NWS Jackson, MS

February 5, 2004Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 5, 2004, 4:56 PM CST for Lauderdale County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2004, 4:56 PM CST (22:56 UTC)
Expired
Feb 5, 2004, 5:45 PM CST
In force
49 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lauderdale County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 11:35 AM CSTTornado WatchSPC5 hr
Feb 5, 4:55 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2004-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2004-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 547 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
547 m²/s²
0-3 km storm-relative helicity
845 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 052256
SVRJAN
MSC075-052345-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CST THU FEB 5 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 545 PM CST

* AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF I-20 EXIT 129...OR ABOUT
  10 MILES SOUTHWEST OF MERIDIAN...MOVING NORTHEAST AT 50 MPH.

* THIS STORM WILL BE NEAR I-20...I-59 INTERSECTION BY 5 PM
  NEAR DOWNTOWN MERIDIAN BY 505 PM
  NEAR MARION BY 510 PM.

A TORNADO WATCH IS ALSO IN EFFECT. TORNADOES CAN DEVELOP SUDDENLY
FROM SEVERE THUNDERSTORMS.

HAIL TO THE SIZE OF NICKELS...DAMAGING WINDS TO 60 MPH AND 
TORRENTIAL RAIN ARE EXPECTED WITH THIS STORM. TAKE COVER IN A 
SUBSTANTIAL SHELTER WHILE THE STORM PASSES.

LAT...LON 3238 8890 3224 8888 3241 8844 3256 8844
          3253 8874

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 4:02 PM CST, 54 minutes earlier.

Area forecast discussion, Feb 5, 4:02 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CST THU FEB 5 2004

.DISCUSSION...MY EARLY AFTERNOON SURFACE ANALYSIS HAS A MYRIAD OF
FRONTS ACROSS OUR AREA.  FURTHER WEST...THE WATER VAPOR LOOP SHOWS
THE NEXT BIG SHORTWAVE TROUGH MOVING ACROSS THE HEART OF TEXAS THIS
AFTERNOON.  THIS FEATURE IS EXPECTED TO REACH OUR AREA LATE NIGHT
AND PUSH THE FRONT THROUGH OUR AREA BY FRIDAY MORNING.

THATS THE SHORT VERSION.  THE AXIS OF HIGHER PRECIPITABLE WATER
VALES...AROUND 1.5 INCHES...IS EXPECTED TO REMAIN OVER MUCH OF MY
EASTERN AND SOUTHEASTERN COUNTIES TONIGHT.  WITH THE NEXT SHORTWAVE
YET TO COME THROUGH...IM SOMEWHAT RELUCTANT TO ALLOW THE FLASH
FLOOD WATCH TO EXPIRE TONIGHT.  MY CURRENT THINKING IS TO KEEP THE
WATCH IN EFFECT...AT LEAST THROUGH THE EVENING HOURS...MAINLY OVER
AREAS SOUTH OF INTERSTATE 20 AND EAST OF INTERSTATE 55 (EXCLUDING
METRO JACKSON).  IN GENERAL...ILL TAPER MY RAIN CHANCES FROM CHANCE
TERRITORY IN THE ARKLAMISS...TO JUST ABOUT 100 PERCENT IN THE
SOUTHEAST.  BUT OF COURSE...THESE ARE SUBJECT TO CHANGE BASED ON
LAST MINUTE ADJUSTMENT TO RADAR TRENDS.  I EXPECT WIND SPEEDS TO BE
BELOW LAKE WIND ADVISORY CRITERIA TONIGHT...AND ILL LET THAT EXPIRE
WITH THIS FORECAST PACKAGE.

AFTER THE PASSAGE OF THIS FRONT...THE FORECAST SEEMINGLY GETS A
LITTLE MORE STRAIGHTFORWARD.  A DRIER AIRMASS WILL FILTER INTO THE
REGION FRIDAY.  CLOUDS SHOULD HANG AROUND DURING THE DAY AS THE 850
MB THERMAL TROUGH REMAINS IN THE AREA.  THESE SHOULD DIMINSH BY
SATURDAY AS THE THERMAL TROUGH SLIDES EAST...AND SURFACE HIGH
PRESSURE WORKS ITS WAY INTO THE SOUTHEASTERN STATES FOR THE
WEEKEND.  EVEN THOUGH ITLL BE DRY THIS WEEKEND...IT SHOULD REMAIN
COOL AS THE LONGER WAVE UPPER-LEVEL TROUGH REMAINS OVER THE EASTERN
HALF OF THE UNITED STATES.

HIGH PRESSURE OVER THE ATLANTIC SEABOARD WILL SHIFT EAST MONDAY AND
ALLOW OUR NEXT STORM SYSTEM TO MOVE THROUGH MONDAY NIGHT AND
TUESDAY.  AS AN AREA OF LOW PRESSURE MOVES FROM SOUTHERN LOUISIANA
INTO SOUTH-CENTRAL ALABAMA...THERE COULD BE ENOUGH MOISTURE TO GET
SOME LINGERING LIGHT PRECIPITATION IN THE SYSTEMS WAKE.  PARTIAL
THICKNESS TECHNIQUES SUGGEST THIS COULD BE IN THE FORM OF SNOW
FLURRIES.  HOWEVER...CONSIDERING HOW FAR DOWN THE ROAD THIS IS IN
THE FORECAST...ILL KEEP THE STATUS QUO GOING FOR NOW.  SURFACE HIGH
PRESSURE WILL BUILD INTO THE LOWER MISSISSIPPI VALLEY TOWARD THE END
OF NEXT WEEK AS ANOTHER SHORTWAVE DIVES INTO OUR REGION.  EVEN
THOUGH I DONT THINK THERELL BE MUCH IN THE WAY OF RAINFALL WITH
THIS SECOND SYSTEM RIGHT NOW...I WONT MAKE ANY CHANGES RIGHT NOW.

THANKS GO OUT TO WFOS IN SLIDELL AND CALERA FOR COLLABORATION THIS
AFTERNOON.
&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON      47  50  30  43 / 100  30   0   0
MERIDIAN     48  51  31  44 / 100  30   0   0
&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLOOD WATCH TONIGHT
MSZ043>046-048-049-050>052-054>058-062>066-072>074.
LA...NONE.
AR...NONE.
&&

BUTTS
Hazardous weather outlook, Feb 5, 4:22 PM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CST THU FEB 05 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
062222-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
422 PM CST THU FEB 05 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND FRIDAY...

...THUNDERSTORMS...
ISOLATED  SEVERE THUNDERSTORMS WILL BE POSSIBLE  ACROSS PORTIONS
OF EAST CENTRAL MISSISSIPPI...GENERALLY ALONG AND SOUTHEAST OF
LINE FROM DALEVILLE TO MONTICELLO.  THE SEVERE STORMS WILL HAVE
THE CAPABILITY OF PRODUCING DAMAGING WINDS OF 60 TO 70 MILES AN
HOUR...LARGE HAIL...AND ISOLATED TORNADOES.

AN AREA OF LOW PRESSURE OVER WEST CENTRAL MISSISSIPPI WILL BEGIN
TO MOVE NORTHEAST TONIGHT BRINGING A WARM FRONT THROUGH THE
REGION...WHICH WILL LATER BE FOLLOWED BY AN ASSOCIATED COLD
FRONT. WARM GULF MOISTURE AND LOW LEVEL INSTABILITY WILL FAVOR
THE POSSIBILITY OF SEVERE WEATHER THROUGH THIS EVENING INTO
TONIGHT. THE COLD FRONT WILL SWEEP THROUGH THE REGION LATE
TONIGHT ENDING THE RISK OF THUNDERSTORMS FROM THE WEST.

...FLOODING...
WIDESPREAD RAIN IS EXPECTED TO CONTINUE TO DEVELOP AND MOVE
NORTHEAST ACROSS CENTRAL AND EAST CENTRAL MISSISSIPPI THROUGH
THIS EVENING AND ENDING FROM THE WEST LATE TONIGHT.  HEAVY
PERSISTENT RAINS SHOULD AFFECT AREAS MAINLY SOUTHEAST OF A
PICKENS TO BROOKHAVEN LINE...THIS INCLUDES THE JACKSON METRO
AREA. THIS HAS PROMPTED A FLOOD WATCH FOR THE OUTLOOK FOR
TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE ALREADY FALLEN
ACROSS THE AREA.  AN ADDITIONAL 1 TO 3 INCHES CAN BE EXPECTED
ACROSS THE REGION TONIGHT.

THESE RAINS COMBINED WITH ALREADY SATURATED SOILS...WILL PRODUCE
LARGER RUNOFF WITH PONDING OF WATER ON ROADS AND FLOODING OF POOR
DRAINAGE AREAS. ALSO SOME RIVERS IN THE REGION ARE IN RIVER FLOOD
CONDITION. ABUNDANT GULF MOISTURE FEEDING NORTHWARD IN
CONJUNCTION WITH STRONG UPPER LEVEL WINDS WILL ENHANCE THE
RAINFALL RATES...ESPECIALLY WHERE THUNDERSTORMS MOVE REPEATEDLY
ACROSS THE SAME LOCATION FOR SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE
NEEDED FOR TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED
FRIDAY THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Feb 5, 12:16 PM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1216 PM CST THU FEB 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      MORTON                  32.36N 89.66W
02/05/2004                   SCOTT              MS   EMERGENCY MNGR

            STREET FLOODING

&&

MRW/ARC
Local storm report, Feb 5, 12:34 PM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1234 PM CST THU FEB 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1227 PM     TSTM WND DMG     6 S MENDENHALL          31.87N 89.87W
02/05/2004                   SIMPSON            MS   EMERGENCY MNGR

            TREES DOWN.

&&

MRW/ARC
Local storm report, Feb 5, 1:51 PM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 PM CST THU FEB 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     3 W BRAXTON             32.02N 90.02W
02/05/2004                   SIMPSON            MS   AMATEUR RADIO

            TRAILER AND HOME ROOFS MISSING...TREES DOWN ON
            VEHICLES...ALONG STAR-BRAXTON ROAD

0103 PM     TSTM WND DMG     2 W BRAXTON             32.02N 90.01W
02/05/2004                   SIMPSON            MS   AMATEUR RADIO

            EXTENSIVE DAMAGE TO HOMES...POWER LINES DOWN ALONG
            STAR-BRAXTON ROAD

&&

KRAMAR
Local storm report, Feb 5, 2:09 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CST THU FEB 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0152 PM     FLASH FLOOD      3 SE CRYSTAL SPRINGS    31.96N 90.32W
02/05/2004                   COPIAH             MS   AMATEUR RADIO

            WATER IS OVER ROAD AND BRIDGE AT BRUSHY CREEK AND CLEGG
            RD...TREES ARE STUCK UNDERNEATH BRIDGE

&&

KRAMAR
Local storm report, Feb 5, 4:27 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CST THU FEB 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             COLLINSVILLE            32.49N 88.84W
02/05/2004  1.00 INCH        LAUDERDALE         MS   BROADCAST MEDIA

0402 PM     HAIL             N CHUNKY                32.33N 88.93W
02/05/2004  1.00 INCH        NEWTON             MS   EMERGENCY MNGR

0400 PM     FLOOD            6 N CONEHATTA           32.54N 89.27W
02/05/2004                   NEWTON             MS   EMERGENCY MNGR

            WATER RISING ON SULPHUR SPRINGS RD

0345 PM     HAIL             3 S DECATUR             32.39N 89.11W
02/05/2004  0.88 INCH        NEWTON             MS   EMERGENCY MNGR

0336 PM     FLOOD            5 W SHUQUALAK           32.98N 88.57W
02/05/2004                   NOXUBEE            MS   EMERGENCY MNGR

            WATER TWO FEET OVER ROADWAYS

&&

KRAMAR
Local storm report, Feb 5, 4:36 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CST THU FEB 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 N COLLINSVILLE        32.52N 88.84W
02/05/2004                   LAUDERDALE         MS   BROADCAST MEDIA

            POSSIBLE TORNADO...MOBILE HOME AND VEHICLES DAMAGED ALONG
            HIGHWAY 19...REPORT FROM WTOK TV

&&

AG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 2:08 AM CSTFlash Flood WarningJANIssaquena3 hr
Feb 5, 2:53 AM CSTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo42 min
Feb 5, 6:40 AM CSTSevere Thunderstorm WarningJANAdams60 min
Feb 5, 7:11 AM CSTSevere Thunderstorm WarningJANFranklin, Jefferson59 min
Feb 5, 7:51 AM CSTFlash Flood WarningJANAdams6 hr
Feb 5, 8:05 AM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson60 min
Feb 5, 8:08 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln57 min
Feb 5, 8:23 AM CSTTornado WarningJANCopiah, Lincoln57 min
Feb 5, 8:31 AM CSTTornado WarningJANMadison39 min
Feb 5, 8:40 AM CSTFlash Flood WarningJANCopiah, Franklin, Jefferson, Lincoln6 hr
Feb 5, 8:56 AM CSTTornado WarningJANSimpson59 min
Feb 5, 9:06 AM CSTTornado WarningJANFranklin29 min
Feb 5, 9:07 AM CSTSevere Thunderstorm WarningJANJefferson28 min
Feb 5, 9:14 AM CSTFlash Flood WarningJANHinds, Rankin6 hr
Feb 5, 9:16 AM CSTTornado WarningJANRankin59 min
Feb 5, 9:20 AM CSTSevere Thunderstorm WarningJANCopiah45 min
Feb 5, 9:26 AM CSTSevere Thunderstorm WarningJANLincoln19 min
Feb 5, 10:04 AM CSTFlash Flood WarningJANSimpson6 hr
Feb 5, 10:06 AM CSTSevere Thunderstorm WarningJANCopiah, Simpson39 min
Feb 5, 10:20 AM CSTTornado WarningJANRankin, Simpson50 min
Feb 5, 10:26 AM CSTFlash Flood WarningJANScott, Smith6 hr
Feb 5, 10:56 AM CSTSevere Thunderstorm WarningJANLincoln44 min
Feb 5, 11:05 AM CSTTornado WarningJANScott, Smith45 min
Feb 5, 11:15 AM CSTSevere Thunderstorm WarningJANCopiah45 min
Feb 5, 11:31 AM CSTSevere Thunderstorm WarningJANSimpson44 min
Feb 5, 11:41 AM CSTSevere Thunderstorm WarningJANRankin, Smith44 min
Feb 5, 12:01 PM CSTFlash Flood WarningJANNeshoba3 hr
Feb 5, 12:18 PM CSTSevere Thunderstorm WarningJANSimpson32 min
Feb 5, 12:20 PM CSTFlash Flood WarningJANAdams6 hr
Feb 5, 12:26 PM CSTSevere Thunderstorm WarningJANSmith39 min
Feb 5, 12:41 PM CSTFlash Flood WarningJANNewton4 hr
Feb 5, 1:00 PM CSTSevere Thunderstorm WarningJANJasper, Newton45 min
Feb 5, 1:01 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson59 min
Feb 5, 1:05 PM CSTTornado WarningJANJasper, Newton55 min
Feb 5, 1:07 PM CSTSevere Thunderstorm WarningJANNoxubee48 min
Feb 5, 1:24 PM CSTTornado WarningJANLauderdale66 min
Feb 5, 1:37 PM CSTSevere Thunderstorm WarningJANSmith58 min
Feb 5, 2:01 PM CSTTornado WarningJANSmith39 min
Feb 5, 2:03 PM CSTTornado WarningJANSmith37 min
Feb 5, 2:14 PM CSTFlash Flood WarningJANLawrence3 hr
Feb 5, 2:22 PM CSTSevere Thunderstorm WarningJANJasper43 min
Feb 5, 2:58 PM CSTFlash Flood WarningJANCopiah, Lincoln, Rankin, Simpson5 hr
Feb 5, 3:00 PM CSTFlash Flood WarningJANNeshoba5 hr
Feb 5, 3:26 PM CSTFlash Flood WarningJANKemper, Noxubee6 hr
Feb 5, 3:32 PM CSTSevere Thunderstorm WarningJANNewton43 min
Feb 5, 3:56 PM CSTTornado WarningJANLauderdale, Newton59 min
Feb 5, 4:07 PM CSTSevere Thunderstorm WarningJANJasper, Smith58 min
Feb 5, 4:16 PM CSTSevere Thunderstorm WarningJANKemper44 min
Feb 5, 4:26 PM CSTFlash Flood WarningJANCovington, Jasper, Smith4 hr
Feb 5, 4:36 PM CSTFlash Flood WarningJANJefferson Davis4 hr
Feb 5, 5:00 PM CSTSevere Thunderstorm WarningJANKemper30 min
Feb 5, 5:05 PM CSTFlash Flood WarningJANLauderdale, Newton4 hr
Feb 5, 5:16 PM CSTFlash Flood WarningJANLawrence4 hr
Feb 5, 5:59 PM CSTSevere Thunderstorm WarningJANLauderdale36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.